eCite Digital Repository

Letter to the Editor: Concomitant roxithromycin use among elderly patients taking warfarin resulting in significant over-anticoagulation

Citation

Thompson, AJ, Letter to the Editor: Concomitant roxithromycin use among elderly patients taking warfarin resulting in significant over-anticoagulation, Journal of Pharmacy Practice and Research, 45, (4) pp. 486. ISSN 1445-937X (2015) [Letter or Note in Journal]


Preview
PDF (Letter to editor in response to previously published case report paper)
Pending copyright assessment - Request a copy
52Kb
  

DOI: doi:10.1002/jppr.1142

Item Details

Item Type:Letter or Note in Journal
Keywords:Macrolides, roxithromycon, warfarin, interaction
Research Division:Medical and Health Sciences
Research Group:Pharmacology and Pharmaceutical Sciences
Research Field:Clinical Pharmacology and Therapeutics
Objective Division:Health
Objective Group:Health and Support Services
Objective Field:Health and Support Services not elsewhere classified
Author:Thompson, AJ (Mr Angus Thompson)
ID Code:105454
Year Published:2015
Deposited By:Pharmacy
Deposited On:2016-01-04
Last Modified:2016-01-12
Downloads:0

Repository Staff Only: item control page